# SDR AALA20110518TUL03

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 61,965 hours, 21,232 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON LEFT HORIZONTAL STAB LEADING EDGE EXCEEDS SRM LIMITS.  INSTALLED PERMANENT BONDED DOUBLER REPAIR AS PER SRM 51-70-10-2R.
